On the rates of convergence for moments convergence in regression models

Research output: Contribution to journalArticle

Abstract

In one-dimensional regression models, we establish a rate for the rth moment convergence (Formula presented.) of the ordinary least-squares estimator involving explicitly the regressors, answering to an open question raised lately by Afendras and Markatou (Test 25:775–784, 2016). An extension of the classic Theorem 2.6.1 of Anderson (The statistical analysis of time series, Wiley, New York, 1971) is also presented.

Original languageEnglish
Pages (from-to)477-495
Number of pages19
JournalTest
Volume27
Issue number2
DOIs
Publication statusPublished - 1 Jun 2018

Keywords

  • Linear regression model
  • Moment convergence
  • Rate of convergence

Fingerprint Dive into the research topics of 'On the rates of convergence for moments convergence in regression models'. Together they form a unique fingerprint.

  • Cite this